MathSciNet Relay Station
MathSciNet bibliographic data
MR508337 (58 #22746) 34B25 (35Q99 58F05)
Gelʹfand, I. M.; Dikiĭ, L. A. Asymptotic properties of the resolvent of Sturm-Liouville equations, and the algebra of Korteweg-de Vries equations. (Russian) Uspehi Mat. Nauk 30 (1975), no. 5(185), 67–100.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement